# SDR 2002FA0000706

- Difficulty date: May 14, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23071895
- Part serial: NN500501
- Condition: Rough
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(TM GEAR)  UPON VISUAL INSPECTION OF PART.  FOUND EXTREMELY ROUGH GEAR TEETH EDGES AT RADIUS ON FORWARD TEETH.  SENT FOR WARRANTY.
